# SDR AALA201709019010

- Difficulty date: August 31, 2017
- Submitted: September 1, 2017
- Operation: Air carrier
- Aircraft: N539UW
- Make and model: Airbus A321-231
- Aircraft serial: 4082
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516417
- Part serial: L20889
- Condition: Unwanted Deploy
- Location: L1 Door
- Part time: 29,380 hours, 10,556 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE DEPLOYED. REMOVED & REPLACED L1 DOOR SLIDE IAW AMM.
